Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 34, NWS Corpus Christi, TX

June 5, 2007Aransas County, Calhoun County, Refugio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 5, 2007, 10:21 AM CDT for Aransas County, Calhoun County, Refugio County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2007, 10:21 AM CDT (15:21 UTC)
Expired
Jun 5, 2007, 12:15 PM CDT
In force
114 min
Issued by
NWS Corpus Christi, TX
Area
Whole counties

Counties Aransas County, TX, Calhoun County, TX, Refugio County, TX

The radar

The Corpus Christi radar (KCRP), 76 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2234 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 051523
FFWCRP
TXC007-057-391-051715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1021 AM CDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARANSAS COUNTY IN SOUTH TEXAS
  CALHOUN COUNTY IN SOUTH TEXAS
  EASTERN REFUGIO COUNTY IN SOUTH TEXAS

* UNTIL 1215 PM CDT

* AT 1018 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED A MAXIMUM OF AROUND 2 INCHES PER HOUR      
  FALLING NEAR HOLIDAY BEACH.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...HOLIDAY BEACH...LONG MOTT...PORT LAVACA...PORT OCONNOR...
  ROCKPORT...SEADRIFT...MAGNOLIA BEACH AND TIVOLI.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2841 9636 2794 9704 2802 9720 2821 9715
      2832 9710 2854 9683 2867 9666 2857 9657

$$

TM
2 follow-up statements
000 
WGUS74 KCRP 051621
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1119 AM CDT TUE JUN 5 2007

TXC007-391-051629-
ARANSAS-REFUGIO-
INCLUDING THE CITIES OF...HOLIDAY BEACH...REFUGIO...ROCKPORT...
WOODSBORO
1119 AM CDT TUE JUN 5 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ARANSAS AND REFUGIO
COUNTIES...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR CENTRAL TEXAS.

LAT...LON 2844 9639 2836 9666 2848 9678 2848 9683
      2851 9688 2859 9688 2867 9666 2857 9657

$$

TXC057-051715-
CALHOUN-
INCLUDING THE CITIES OF...PORT LAVACA...PORT OCONNOR
1119 AM CDT TUE JUN 5 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHERN CALHOUN COUNTY...

AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA...WITH RAINFALL RATES OF 2 TO 2.5 INCHES PER HOUR NEAR 
SEADRIFT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORT 
LAVACA...MAGNOLIA BEACH AND SEADRIFT

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR CENTRAL TEXAS.

LAT...LON 2844 9639 2836 9666 2848 9678 2848 9683
      2851 9688 2859 9688 2867 9666 2857 9657

$$

TM
000 
WGUS74 KCRP 051708
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1207 PM CDT TUE JUN 5 2007

TXC057-051717-
CALHOUN-
INCLUDING THE CITY OF PORT LAVACA
1207 PM CDT TUE JUN 5 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM CDT FOR NORTHERN
CALHOUN COUNTY...

RAINFALL HAS DIMINISHED OVER THE WARNED AREA. AS A RESULT...THE 
FLASH FLOOD WARNING FOR CALHOUN COUNTY WILL BE ALLOWED TO EXPIRE AT 
1215 PM CDT.

LAT...LON 2844 9639 2836 9666 2848 9678 2848 9683
      2851 9688 2859 9688 2867 9666 2857 9657

$$

TM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 10:15 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 5, 10:15 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 AM CDT TUE JUN 5 2007

.UPDATE...MCS HAS PUSHED THROUGH THE SRN COASTAL BEND...BUT YET TO
REACH NRN AREAS NEAR VCT. WILL CONTINUE TO SWEEP OFFSHORE LEAVING
A LARGE AREA OF STRATAFORM RAIN (WHICH STILL EXTENDS TO COT) TO
FOLLOW. ALREADY UPDATED TO CATEGORICAL POPS EARLIER TODAY W/
DECREASING RAIN CHCS THROUGH EARLY AFTN. PROBABLY DID NOT LOWER
HIGHS ENOUGH...BUT WILL DUE THIS WHEN THE UPDATE TO REMOVE THE
WATCH IS SENT. SVR RISK ENDINGS RAPIDLY FROM WEST TO EAST AND
HAVE ALREADY REMOVED THE WATCH FROM WRN 6 RIO GRANDE PLAINS COS.
HOWEVER KEPT POPS HIGH A FEW MORE HOURS DUE TO TRAILING STRATAFORM
PRECIP. DONT EXPECT WILL NEED TO EXTEND WATCH PAST NOON EXPIRATION.

&&

.PREV DISCUSSION... /ISSUED 512 AM CDT TUE JUN 5 2007/

UPDATE...SEVERE WEATHER WATCH 346 HAS BEEN ISSUED SO UPDATE IS
FORTHRCOMING. CONVECTIVE LINE IS INCREASING AS IT MOVES ESE TOWARD
AREA. POTENTIAL FOR WIND EVENT IS THE MAIN CONCERN THOUGH INFLOW
IS WEAK. STILL...PLENTY OF INSTABILITY SO WATCH HAS BEEN ISSUED.
UPDATED PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 318 AM CDT TUE JUN 5 2007/

SHORT TERM (TODAY THROUGH WEDNESDAY)...FORECAST ISSUE OF THE DAY IS
WHETHER MCS CURRENTLY OVER THE BEND REGION WILL MAINTAIN ITSELF OR
DIE OVER NORTH OF THE AREA...AND WHETHER ANY BOUNDARIES FROM THE
CONVECTION...IF THE FORMER IS TRUE...WILL IMPACT AREA LATER IN THE
DAY TO PROVIDE FOCUS FOR CONVECTION. MODELS INDICATE THAT UPPER
LEVEL SYNOPTIC SCALE FORCING WILL NOT BE CONDUCIVE FOR MAINTENANCE
OF CONVERSION...SINCE TROUGH EXITS THE AREA BY THE AFTERNOON (Q/G
FORCING IS POSITIVE)...AND JET STREAK IS ON THE UNFAVORABLE SIDE.
THUS...ANY FORCING WILL HAVE TO BE SURFACE-BASED AND THERE IS A LOT
OF CAPE AND NOT MUCH IN CIN DURING THE AFTERNOON. HOWEVER...LOW
LEVEL INFLOW WILL BE WEAK. IN SHORT...NOT CLEAR CUT SITUATION AND AT
THIS TIME WILL MONITOR LATEST TRENDS BUT AT THIS TIME WILL PUT LOW
CHANCE POPS OVER THE NORTHWEST AND SLIGHT CHANCE POPS OVER THE
REMAINDER OF THE AREA SINCE CONFIDENCE FOR CONVECTION IS NOT STRONG
DUE TO AFOREMENTIONED LACK OF UPPER SUPPORT (IF NOT SUPPRESSIVE TO
IT) AND GUIDANCE IS NOT IMPRESSIVE. WILL MAKE LAST MINUTE
CHANGES AS NECESSARY AND MONITOR LATEST TRENDS BEFORE ISSUING
FORECAST...AS AT TIMES MODELS HAVE BEEN USELESS IN THE FIRST 12-24
HOURS AS OF LATE. EXPECT CONVECTION TO BE OVER WITH BY TONIGHT AND
WITH LESS MOISTURE TO WORK WITH FOR THE NEXT 24 HOURS...DO NOT
EXPECT MUCH IN PRECIP. APPEARS NEXT TWO PERIODS WILL BRING AN
INCREASE IN WINDS AND TEMPERATURES...WITH NO SIGNIFICANT
PRECIPITATION. FOR TONIGHT AND WEDNESDAY...GENERALLY WENT ON THE
WARM SIDE OF GUIDANCE GIVEN AN INCREASE IN BOUNDARY LAYER TEMPS AND
DRIER AIRMASS. FIRST PERIOD POPS LISTED BELOW SUBJECT TO CHANGE.

MARINE (TODAY THROUGH WEDNESDAY)...EXPECT JUST A SLIGHT CHANCE FOR
PRECIP THIS MORNING BUT THAT WILL BE BASED ON CONVECTIVE TRENDS OF
MCS. WINDS WILL GRADUALLY PICK UP TONIGHT AND WEDNESDAY...BUT SHOULD
BE BELOW SCA IF NOT SCEC...LATTER WILL BE BORDERLINE.

AVIATION...NOT TO SOUND AS A BROKEN RECORD...BUT THUNDER IN TAFS
WILL BE BASED ON RADAR TRENDS...WITH MOST MENTION OF THUNDER BETWEEN
14Z AND 20Z.  EXPECT AT LEAST A CI SHIELD THIS MORNING GIVING WAY TO
VFR CONDITIONS DURG THE AFTN. SHOULD HAVE NO ISSUES FOR TAFS
OVNT...MAYBE SOME MVFR BR LATE OVR KVCT AND KALI.

LONG TERM (THURSDAY THROUGH MONDAY)...FORECAST THU AND FRI LOOKS
DRY...WARM AND BREEZY TO WINDY. THERE WILL BE PERIODS OF SCA
CONDITIONS ACROSS THE MARINE ZONES WED NIGHT THRU FRI. UPR LVL
RIDGE BUILDS E ACROSS THE AREA THU INTO FRI. HIGHER MOISTURE/PW
ASSOC WITH A WEAK TROPICAL WAVE IN THE BAY OF CAMPECHE WILL ALSO
GET PULLED NWD INTO THE ERN CWA ON FRI...WHICH COULD RESULT IN
ISOLD STREAMER SHOWERS. WILL NOT MENTION IN FORECAST YET. A
WEAKNESS IN THE UPR LVL RDG WILL DVLP OVERHEAD ON SUN AND MON...
WHICH COULD RESULT IN SLIGHTLY BETTER CHANCES FOR ISOLD RWS. FOR
NOW WILL JUST HAVE GHOST POPS IN THE GRIDS AND HAVE NO MENTION IN
ZONES GIVEN THIS IS DAY 6 AND 7.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    90  75  92  80  91  / 100  10  10   0   0
VICTORIA          90  73  93  78  92  /  80  10   0   0   0
LAREDO            95  79 104  80 104  /  30  10   0   0   0
ALICE             91  73  97  78  95  / 100  10   0   0   0
ROCKPORT          89  78  91  81  90  / 100  10  10   0   0
COTULLA           93  74 100  78  99  /  80  10   0   0   0
KINGSVILLE        91  74  95  80  94  / 100  10  10   0   0
NAVY CORPUS       88  78  90  81  89  / 100  10  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

MJG
Hazardous weather outlook, Jun 5, 5:49 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
549 AM CDT TUE JUN 5 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-061100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
549 AM CDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS MORNING OVER
INLAND AREAS OF SOUTH TEXAS. THE MAIN CONCERN WILL BE STRONG AND
DAMAGING STRAIGHT LINE WINDS AND HAIL UP TO THE SIZE OF QUARTERS.
THESE STORMS WILL LIKELY MOVE INTO THE GULF WATERS LATE THIS
MORNING OR EARLY THIS AFTERNOON. NO OTHER HAZARDOUS WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS WILL INCREASE WEDNESDAY THROUGH FRIDAY...WITH PERIODS OF
SMALL CRAFT ADVISORY CONDITIONS OCCURRING OVER THE BAYS AND GULF
WATERS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. OTHERWISE...NO
HAZARDOUS WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO ACTIVATE THEMSELVES THIS MORNING.

GW/JTR

In the hours before

Local storm report, Jun 5, 9:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
925 AM CDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     MATHIS                  28.09N 97.82W
06/05/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            2 FOOT DIAMETER TREES DOWN, STREET FLOODING OCCURRING,
            POWER OUTAGES

&&

SSMART
Local storm report, Jun 5, 9:30 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
930 AM CDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     TSTM WND DMG     7 W ODEM                27.95N 97.70W
06/05/2007                   SAN PATRICIO       TX   PUBLIC

            25 FOOT TALL, 3 FOOT DIAMETER TREES DOWN

&&

SSMART
Local storm report, Jun 5, 9:35 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 AM CDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     FUNNEL CLOUD     5 N GEORGE WEST         28.40N 98.12W
06/05/2007                   LIVE OAK           TX   PUBLIC

            OBSERVED OVER I37 BETWEEN THREE RIVERS AND GEORGE WEST

&&

SSMART
Local storm report, Jun 5, 9:49 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
949 AM CDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     TORNADO          5 N ROBSTOWN            27.87N 97.66W
06/05/2007                   NUECES             TX   PUBLIC

            OBSERVED NEAR FM624 AND 77

&&

SSMART
Local storm report, Jun 5, 10:17 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1017 AM CDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     CORPUS CHRISTI          27.71N 97.29W
06/05/2007                   NUECES             TX   PUBLIC

            20 FOOT BOAT WAS FLIPPED OVER WHILE PARKED ON ITS TRAILER
            AT NORTH BEACH

&&

NH
Local storm report, Jun 5, 10:21 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1021 AM CDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     MARINE TSTM WIND PORT ARANSAS            27.83N 97.08W
06/05/2007  M47 MPH          NUECES             TX   MESONET

&&

NH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:31 AM CDTSevere Thunderstorm WarningCRPLa Salle74 min
Jun 5, 6:54 AM CDTSevere Thunderstorm WarningCRPWebb66 min
Jun 5, 7:20 AM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen70 min
Jun 5, 7:45 AM CDTSevere Thunderstorm WarningCRPDuval, La Salle, Webb75 min
Jun 5, 8:15 AM CDTSevere Thunderstorm WarningCRPJim Wells, Live Oak45 min
Jun 5, 8:31 AM CDTSevere Thunderstorm WarningCRPBee, Kleberg, Nueces, San Patricio59 min
Jun 5, 8:42 AM CDTSpecial Marine WarningCRP2 hr
Jun 5, 8:59 AM CDTSevere Thunderstorm WarningCRPJim Wells, Live Oak31 min
Jun 5, 9:25 AM CDTSevere Thunderstorm WarningCRPAransas, Bee, Goliad, Kleberg, Nueces, Refugio and 1 more65 min
Jun 5, 10:45 AM CDTSpecial Marine WarningCRP90 min
Jun 5, 11:25 AM CDTFlash Flood WarningCRPVictoria2 hr
Jun 5, 12:15 PM CDTSpecial Marine WarningCRP60 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.